Journal of Applied Mathematics

Finite Element Method for Linear Multiterm Fractional Differential Equations

Abdallah A. Badr

Full-text: Open access

Abstract

We consider the linear multiterm fractional differential equation (fDE). Existence and uniqueness of the solution of such equation are discussed. We apply the finite element method (FEM) to obtain the numerical solution of this equation using Galerkin approach. A comparison, through examples, between our techniques and other previous numerical methods is established.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 482890, 9 pages.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357153559

Digital Object Identifier
doi:10.1155/2012/482890

Mathematical Reviews number (MathSciNet)
MR2991587

Zentralblatt MATH identifier
1264.65120

Citation

Badr, Abdallah A. Finite Element Method for Linear Multiterm Fractional Differential Equations. J. Appl. Math. 2012 (2012), Article ID 482890, 9 pages. doi:10.1155/2012/482890. https://projecteuclid.org/euclid.jam/1357153559


Export citation